Open Access
Translator Disclaimer
2013 Uniform Attractor and Approximate Inertial Manifolds for Nonautonomous Long-Short Wave Equations
Hongyong Cui, Jie Xin
Abstr. Appl. Anal. 2013(SI41): 1-17 (2013). DOI: 10.1155/2013/830715

Abstract

Nonautonomous long-short wave equations with quasiperiodic forces are studied. We prove the existence of the uniform attractor for the system by means of energy method, which is widely used to deal with problems who have no continuity (with respect to the initial data) property, as well as to those which Sobolev compact imbedding cannot be applied. Afterwards, we construct an approximate inertial manifold by means of extending phase space method and we estimated the size of the corresponding attracting neighborhood for this manifold.

Citation

Download Citation

Hongyong Cui. Jie Xin. "Uniform Attractor and Approximate Inertial Manifolds for Nonautonomous Long-Short Wave Equations." Abstr. Appl. Anal. 2013 (SI41) 1 - 17, 2013. https://doi.org/10.1155/2013/830715

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 07095409
MathSciNet: MR3143558
Digital Object Identifier: 10.1155/2013/830715

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.2013 • No. SI41 • 2013
Back to Top